MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5316
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero needleless connector separated the following information was received by the initial reporter with the following : "the extension set snapped at the junction where the extension set bifurcates without any force or pulling at all.It just came apart and all of her iv fluid poured out." customer does not have the sample available to turn in, but has photos - see attached.She also didn't save the product label and does not have the lot number, she said the two lot numbers that are in their stock are lot#23039122 and lot#23099202.
 
Additional Manufacturer Narrative
The customer reported the set came apart at the junction, and returned photos of the incident.The photos were examined, and the separation was verified.The set issue was confirmed at the outlet of smart site at the y-site.Without the physical sample, there was no way to investigate the tubing itself.The investigation was unable to attribute a root cause without the physical samples, but the complaint was confirmed.Device history record review for model mz5316 lot number 23039122 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 06mar2023.Device history record review for model mz5316 lot number 23099202 was performed.The search showed that a total of 6,003 units in 1 lot number was built on 25sep2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MAXZERO NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18779158
Report Number9616066-2024-00302
Device Sequence Number20875470
Product Code FPA
UDI-Device Identifier10885403471278
UDI-Public(01)10885403471278
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/10/2026
Device Catalogue NumberMZ5316
Device Lot Number23099202
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown